# SDR SIMA200522009

- Difficulty date: August 4, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, RIGHT ENGINE BEGAN TO GO INTO COMPRESSOR STALLS.  ENGINE OVERTEMPED BETWEEN 1013 AND 1025.  REMOVED AND REPLACED RIGHT ENGINE IAW W/C 4903.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
